Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Diagnosed with psoriasis. Skin getting darker. Any remedy?

hi i live in Barbados in the carribean our climate is very hot every year there is not kind of cold temperture. i went to a dermothologist to realize that i was diagnosed with spsorias and my dermatholigist prescibed hyrdroquinone 4% and tretinoin 0.025% cream mix together to carry way the dark marks but i found that it was getting around the area of the dark mark very light and the rest of my complexion is darker and im very scared cause i want to know what will bring back the colour of my natural complexion.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
PSORIASIS IN NEWER STUDIES IS DIAGNOSED AS CHRONIC INFLAMATORY REACTION TO ONE OR MORE OF FOOD COMPONENTS WE EAT DAILY
START WITH ELIMINATION OF MILK AND DIARY PROTEINS COMPLETELY FROM YOUR DIET AS IT IS MOST LIKELY ASSOCIATED WITH THIS DISEASE
THE OINTMENTS YOU APPLY ARE FOR SUBSIDING NIT CURE
GET BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES OF MILK WHEAT POTATO CHANA EGG RICE NUTS
ELIMINATE THEM FROM DIET COMPLETELY YOU WILL RECOVER AFTER FEW WEEK OF WITHDRAWL OFFCOOD
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor